# SDR AALA006148

- Difficulty date: November 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Inoperative
- Location: Row 27 / 28
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - EMERGENCY LIGHTS OVERHEAD 27 AND 28 INOPERATIVE.  CHANGED BAT5014 FOR OVERHEADS.  OPS CHECKS GOOD.  (M)
